# SDR DL72K001064

- Difficulty date: May 30, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- Aircraft time: 60,487 hours, 47,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 SVC DOOR OVERHEAD EMERGENCY EXIT SIGN INOP.  REPLACED LIGHT RACK.
